It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


I think some of this problem is directly related to the actual sympathetic damage that caused the rsd did to create in the first place.i have a horners syndrome in my L eye that is a direct result of my SNS being damaged,this happened about 16 days of my spinal cord injury,it just popped in one night while i was in the rehab hosp.my vision has become steadily worse over the past three years since my actual surgery.my RSD set in about two months post op in my R knee.the sympathetic ganglion is actually located within the neck so who knows just how much of the actual SNS damage actually affects the vision part of things.but my vision is much worse in the horners eye,definitely.i also found out that any of the anti siezure meds we normally take for our types of pain really do affect my vision for some reason.this happened with the lyrica i tried?it was the first time my vision was definitely affected just by a med,and now,i simply cannot take any of those types of meds anymore,they all do what the lyrica did to my eyes.i think lyrica actually affected and changed something within my brain now.i even went back to neurontin since when i had been on this med before for over two years,i NEVER ever experienced even the slightest side effect from it what so ever,just nothing.but a few weeks ago,when other anti S meds were all giving me that same vision and gait problems,we decided to just go back onto something that never bothered me before in the past,even at 3200mgs.well,you guessed it,the same dang thing happened to me,even with a med that i had taken for two years withoutthe slightest problesm.i have no clue as to why this all has occured now.but i know something has changed within my brain somehow ever since the lyrica nightmare.i just don't know what it is exactly.

the cerebellum is what is kind of responsible for vision and gait,so i know that the cerebellum IS effected with most ani S meds.the4r is also a condition called cerebellar syndrome that stems from lyrica itself.if you want to read about it just look it up.this is also listed in the Rxing lit that comes along with lyrica.it mostly has to do with ataxia type problems,but just seeing that this actually affects the cerebellum,well,it does hold the possibility that it can also affect vision and gait.i actually felt,in my legs like i had just consumed a six pack or something when my lyrica had been in my system for a few hours.my vision would double and my walking just sucked.no matter how much i tried,i kept walking to the left and was bouncing off my hallway walls like a freakin pinball or something.it was really kind of scarey.needless to say,we got off that crap rather quickly.

sorry to ramble.but there can be certain vision problems with certain meds.in order to really know for sure,just look up the Rxing lit on whatever meds you take.i always read everything now.also the SNS damage that we all have that started or triggered the RSD,well that can also be an issue too.you just kind of need to know tho where your particular problems came from in order to rule out another possible cause.alot of things,including nerve damage can affect the eyes in some way.i'am done now.i promise,marcia
Hi Marcia:wave:

I just wanted to say that the nerotten and lyrica are made by the same company and with similar side efeects as you mentioned. I tried Lyrica for about 3 days, but to me it was worse than the nerotten. I felt like I was drunk on the nerotten, walking into walls and slurring my words. I guess too my vision was messed up, (it's been 3 years ago), because I quit reading books then. But with the Lyrica, I couldn't even walk, & I barely could keep my eyes open. :dizzy: Now to me that was worse. It's a shame what we have to go thru to try and get relief. 3200 mgs. of nerotten is enough to put a horse down. Glad you got off of it. But thanks for the informative insight to the anti seziure meds. Aloha Skooze:)





All times are GMT -7. The time now is 07:54 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!